# SDR ASAA2019110131235

- Difficulty date: October 12, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Chafed
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 TOP FITTING AND ITS SURROUND STOP FITTING HAVE EVIDENCE OF CHAFING/WEAR. GROUNDED - YES. AFT ENTRY DOOR TOP FITTING FOUND T BE OUT OF LIMITS IAW 737 900 ER SRM 52 10 90 1A 1 REPLACED DOOR FITTING WITH NEW FITTING IAW 737 900 ER SRM 51 40 02 0G 07 UPON FURTHER EVALUATION DOOR SURROUND FITTING FOUND TO BE THRU PAINT ONLY RESTORED SURROUND FITTING FINISH IAW 737 900ER AMM 51 21 99 300 802.
